Which leads me to my question. I've been off of Cymbalta for, oh, 3 weeks now. Granted, I have had some mega suck events happen in that time, which caused my usually high level of stress to skyrocket. I've noticed though, that it's hard for me to maintain my equilibrium. Emotionally, that it. I can be perfectly rational, but my body wants to cry and sob and give me chest pains and nightmares and awful tension and and and. . . you get the idea. Yet, when I had to take my seizing kitty to the emergency vet and have him euthanize her, I cried for a while, but I wasn't a puddle of despair. Then, I was still taking the Cymbalta. Now, she was sick and I'd been sort of prepared for it, but really. A best friend of 14 years doesn't pass easily, you know?
If I didn't have this stuff before Cymbalta, is it possible that the Cymbalta evened out an only slightly uneven keel while I was on it, and now that I'm off I'm listing WAAAAAY over into the water?
Seriously, I feel trapped in my body, anxious all the time, totally not myself. By now, I don't really remember what myself is supposed to be like.
In other news, I've been seeing a Neuropsychologist. Her (right - Our) goal is to find some relief or control over my insomnia and my pain through behavioral modification. I learned enough to improve my sleep, at least, before this latest round of anxiety shit and uncontrollable migraines got started. . . but now she's given me a workbook on pain management. It's the beginning of learning how to take responsibility (not blame) for my pain, and maybe decrease it somehow.
I am very skeptical, but that's expected, apparently :-/
I trust her because she did help me learn how to sleep - if that isn't just the stupidest thing I've ever admitted.
Rambling, I'm sorry. I lost a lot of sleep last night to this anxiety. My resting bp was 120/103. Not good.
/Cross-posted at migraines and tired girls. I apologize to those of you seeing this twice.